# SDR AALA2018080769016

- Difficulty date: August 3, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hose
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR  FLEXIBLE CONTROL HOSE WAS LOOSE.  REPLACED THE FLEXIBLE CONTROL HOSE IAW AMM 52-11-22-400-001-A.
